# SDR IPXA2022041181076

- Difficulty date: April 3, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 70,712 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: R/H W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H MLG W/W 3RD STIFFNER AT O/B WEB IS CRACKED.REMOVED AND REPLACED STIFFNER IAW SRM 51-35-01. (MINOR)
